EconPapers    
Economics at your fingertips  
 

A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron

Y. Dai, Gerard van der Laan, Adolphus Talman and Y. Yamamoto

No 1989-52, Discussion Paper from Tilburg University, Center for Economic Research

Date: 1989
References: View complete reference list from CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 46435fb1258/download (application/pdf)

Related works:
Working Paper: A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron (1991) Downloads
Working Paper: A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron (1991) Downloads
Working Paper: A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:82992276-1868-4b56-a937-0955e80520e6

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-03-22
Handle: RePEc:tiu:tiucen:82992276-1868-4b56-a937-0955e80520e6